Translator Disclaimer
2019 Pretty rational models for Poincaré duality pairs
Hector Cordova Bulens, Pascal Lambrechts, Don Stanley
Algebr. Geom. Topol. 19(1): 1-30 (2019). DOI: 10.2140/agt.2019.19.1

Abstract

We prove that a large class of Poincaré duality pairs of spaces admit rational models (in the sense of Sullivan) of a convenient form associated to some Poincaré duality CDGA.

Citation

Download Citation

Hector Cordova Bulens. Pascal Lambrechts. Don Stanley. "Pretty rational models for Poincaré duality pairs." Algebr. Geom. Topol. 19 (1) 1 - 30, 2019. https://doi.org/10.2140/agt.2019.19.1

Information

Received: 31 May 2015; Revised: 31 October 2017; Accepted: 13 November 2017; Published: 2019
First available in Project Euclid: 12 February 2019

zbMATH: 07053569
MathSciNet: MR3910576
Digital Object Identifier: 10.2140/agt.2019.19.1

Subjects:
Primary: 55P62
Secondary: 55M05

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 1 • 2019
MSP
Back to Top